Header logo is

Nonlinear magnetoelastic coupling coefficients in Fe from an ab-initio calculation

2000

Article

mms


Author(s): Komelj, M. and Fähnle, M.
Journal: {Journal of Magnetism and Magnetic Materials}
Volume: 220
Pages: L 7--L 12
Year: 2000

Department(s): Modern Magnetic Systems
Bibtex Type: Article (article)

BibTex

@article{escidoc:0982,
  title = {{Nonlinear magnetoelastic coupling coefficients in Fe from an ab-initio calculation}},
  author = {Komelj, M. and F\"ahnle, M.},
  journal = {{Journal of Magnetism and Magnetic Materials}},
  volume = {220},
  pages = {L 7--L 12},
  year = {2000}
}